| Catalog Number |
02P24-40 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sample id is (b)(6).This report is being filed on an international product, list number 02p24-40, that has the same product distributed in the us, list number 02p24-40, that is 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed a falsely elevated magnesium on the architect c4000 processing module for one patient.The following results were provided (reference range 1.6 - 2.6 mg/dl): (b)(6) 2025, sid (b)(6), initial magnesium result= 2.40 mg/dl; (b)(6) 2025, repeat result= 6.93 mg/dl.The patient is a 34-year-old female there was no impact to patient management reported.
Additional Manufacturer Narrative
The technical service specialist (tss) inspected the architect c4000 processing module, serial number (b)(6), and replaced the sample probe and mixer 1.Replacement of the sample probe and mixer resolved the issue.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending did not identify any trends for the architect c4000 processing module with regards to the customer reported event.A review of trending data associated with the sample probe and mixer did not identify any trends.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module, serial number (b)(6) or the sample probe and mixer were identified.
Event or Problem Description
The customer observed a falsely elevated magnesium on the architect c4000 processing module for one patient.The following results were provided (reference range 1.6 - 2.6 mg/dl): (b)(6) 2025, sid (b)(6), initial magnesium result= 2.40 mg/dl; (b)(6) 2025, repeat result= 6.93 mg/dl the patient is a 34-year-old female there was no impact to patient management reported.